Yes! This can be very normal. It's all in what kind of bc you were using. I used depo for about a year and didn't get a period for a little over a year after stopping. Hello there. Yes this is quite a common occurance in a lot of women after stopping birth control pills. Some lucky women go on to have regular monthly periods while the majority of women, experience irregular periods for a few months after stopping Birth Control. It generally takes around three months for birth control to be out of your system so by the fourth or fifth month of stopping the pills, your periods should be becomming more regular.
caused from prenacy or birth control
If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.
your body was used to that birth control. It is just trying to re-adjust itself.
A couple of months.
the birth control is probably it.
Birth control pills decrease periods to one every 3 months instead of one every month. You have to have periods because you have to shed your lining. Stopping your period would not be a good idea.
No. Speak to your doctor. This pill might not be for you but there are others. Or maybe the injection would work better.
No it is not. See you doctor to find out what is wrong.
It takes the body about three months to regulate itself to the hormones of birth control pills. So if you are within the first three months, you are most likely going to experience wonky bleeding and spotting. However, after the three months are over, your withdrawal bleeds (because you do not have periods while on hormonal birth control- you have chemically induced withdrawal bleeds) should even out to the 4 day placebo pills in Yaz.
It can take anything between 3 months to a year to regain mental agility
There is no way to know why a woman hasn't had her period in months. It is possible that she has some form of birth control to stop the periods.
Any birth control taken continuously may stop your period for three month. Some brand names that specifically package pills this way are Seasonale and Seasonique. Unscheduled spotting between periods can be a side effect.
It is fine and no it won't interfer with intercourse. The longer you are on birth control pills the lighter and shorter periods will often become. This is no problem.
Yes. Pregnancy is always a possibility if you are not using any birth control method.
It is possible but many women don't have periods while on the shot.
They didn't have months as such, like periods based on the lunar cycle. Within their year they had periods of about 20 days, which would be the closest idea of a month. There were 18 of these periods, so you could say that they had 18 months in their year.
Since birth control has hormones in them and if you quit it can take a few months for your periods to settle down. Spotting is very common. However, it's always a good idea to see your doctor and have him/her explain everything to you.
Depo Provera, a birth control injection given every 3 months generally causes periods to stop. However, if you plan on getting pregnant anytime soon (like in next couple years) i would probably look into other options.
No this isn't normal. It sounds like these birth control pills aren't suitable for you. See your Doctor about changing brands of birth control.
Beyond both circles, the geography experiences periods of no daily sunrise/ sunset. Depending on where you are between the circles and the poles, the periods can be days, weeks or months. At the poles, the period is six months.
It is a good practice to breast feed the baby. You will get the periods normally between three to six months of delivery. But all types of variations are very common. The next periods will also take longer time of two to four months.
It can take months for your periods get back to normal, especially if you are breast feeding you can miss periods or have long times between them. You can still get pregnant while breast feeding and having irregular periods though so you should still use contraception.
There is no guarantee that taking birth control will stop you from having your period. You will most likely have your period anyway.
After you stop the birth control pill, your cycles will return to their natural pattern within a couple of months. If your periods were irregular before you went on the pill, they're likely to be irregular after.